THE OLDEST TURKISH MATHEMATICS TREATISE WRITTEN IN THE ANATOLIAN (OTTOMAN) LANDS: AʿJABU'l-ʿUJĀB OF MAHMŪD BIN QĀDĪ-I MANYĀS –THE SECTION ON ARITHMETIC


Kalafat Ş.

Turkish Studies, International Periodical for the Languages, Literature and History of Turkish or Turkic, vol.12, no.30, pp.243-298, 2017 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 12 Issue: 30
  • Publication Date: 2017
  • Doi Number: 10.7827/turkishstudies.12311
  • Journal Name: Turkish Studies, International Periodical for the Languages, Literature and History of Turkish or Turkic
  • Journal Indexes: EBSCO Education Source
  • Page Numbers: pp.243-298